# SDR UPS96221546

- Difficulty date: November 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19856
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Expansion Link
- Part number: 66147361
- Condition: Corroded
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, EXPANSION LINKS ARE CORRODED AT BS 740 WL 162.5 LBL 36 RBL 12.  REMOVED CORRODED LINKS WHICH WERE FOUND TO BE OUT OF LIMITS, INSTALLED NEW EXPANSION LINKS IAW SRM 51-10-1, 51-30-2.
